# SDR R61A201403080359

- Difficulty date: March 8, 2014
- Submitted: March 11, 2014
- Operation: Air carrier
- Aircraft: N401YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000363
- Aircraft time: 1,678 hours, 1,048 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Light
- Condition: False Activation
- Location: L2 Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CREW REPORTED THAT THE INDICATION ON THE L2 DOOR WENT RED.  F/A REPORTED THAT THE DOOR DID NOT SHOW CLOSED.  CREW ELECTED TO RETURN TO DEPARTURE, AN EMERGENCY WAS NOT DECLARED AND CREW LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED AND PERFORMED PRESSURE CHECKS TO THE L2 DOOR IAW AMM AND ALL CHECKS PASSED. ACFT IS GOOD FOR SERVICE.
